# SDR FDEA202012123128

- Difficulty date: December 12, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 85,075 hours, 17,838 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2890501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING LEADING EDGE LOWER SURFACE NR 15 SLAT TRACK CUTOUT APPROXIMATELY STATION XOS 994 SKIN FOUND CRACK.  LEFT HAND WING LEADING EDGE LOWER SURFACE NR 15 SLAT TRACK CUTOUT APPROXIMATELY STATION XOS 994 SKIN REPAIR CARRIED OUT, AS PER SRM 57-40-02-2R REPAIR 7 FIGURE 201.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
